RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 79–86 (Mi mz6995)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Shafarevich–Tate group of an elliptic curve

M. I. Bashmakov

Leningrad State University named after A. A. Zhdanov

Abstract: The paper deals with the group of locally trivial principal homogeneous spaces over an elliptic curve. Duality is proven between the group of those spaces having a point of finite order locally with the exception of prime divisors, and the factor group of those of them which are infinitely divisible in the group of principal homogeneous spaces having a local rational point with respect to all divisors besides the singular ones.

Full text: PDF file (578 kB)

English version:
Mathematical Notes, 1970, 7:1, 48–52

Bibliographic databases:

UDC: 512.6
Received: 10.02.1969

Citation: M. I. Bashmakov, “On the Shafarevich–Tate group of an elliptic curve”, Mat. Zametki, 7:1 (1970), 79–86; Math. Notes, 7:1 (1970), 48–52

Citation in format AMSBIB
\Bibitem{Bas70}
\by M.~I.~Bashmakov
\paper On the Shafarevich--Tate group of an~elliptic curve
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 79--86
\mathnet{http://mi.mathnet.ru/mz6995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262243}
\zmath{https://zbmath.org/?q=an:0197.46903|0188.53303}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 48--52
\crossref{https://doi.org/10.1007/BF01093341}


Linking options:
  • http://mi.mathnet.ru/eng/mz6995
  • http://mi.mathnet.ru/eng/mz/v7/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Bashmakov, “The cohomology of Abelian varieties over a nuvber field”, Russian Math. Surveys, 27:6 (1972), 25–70  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020